Alexander Beilinson - Selected publications#


  • Beilinson, A. A.; Drinfeld, V. (2004). Chiral Algebras. American Mathematical Society. ISBN 978-0-8218-3528-9.
  • Beilinson, A. A.; Ginzburg, V. and Soergel, W. (1996). "Koszul duality patterns in representation theory". Journal of the American Mathematical Society 9 (2): 473–527. doi:10.1090/S0894-0347-96-00192-0. ISSN: 0894-0347.
  • Beilinson, A. A.; Lusztig, G. and MacPherson, R. (1990). "A geometric setting for the quantum deformation of GLn". Duke Mathematical Journal 61 (2): 655–677. doi:10.1215/S0012-7094-90-06124-1. ISSN: 0012-7094.
  • Beilinson, A. A.; Ginzburg, V. and Schechtman, V. (1988). "Koszul duality". Journal of Geometry and Physics 5 (3): 317–350. doi:10.1016/0393-0440(88)90028-9. ISSN: 0393-0440.
  • Beilinson, A. A. (1987). "How to glue perverse sheaves". K-theory, arithmetic and geometry (Manin seminar, Moscow, 1984--1986) in Lecture Notes in Math. 1289. Springer-Verlag. pp. 42–51.
  • Beilinson, A. A. (1987). "On the derived category of perverse sheaves". K-theory, arithmetic and geometry (Manin seminar, Moscow, 1984--1986) in Lecture Notes in Math. 1289. Springer-Verlag. pp. 27–41.
  • Beilinson, A. A.; MacPherson, R. and Schechtman, V. (1987). "Notes on motivic cohomology". Duke Mathematical Journal 54 (2): 679–710. doi:10.1215/S0012-7094-87-05430-5. ISSN: 0012-7094.
  • Beilinson, A. A. (1986). "Notes on absolute Hodge cohomology". Applications of algebraic K-theory to algebraic geometry and number theory, Part I, II (Boulder, Colo., 1983), Contemporary Mathematics 55. American Mathematical Society. pp. 35–68.
  • Beilinson, A. A. (1984). "Higher regulators and values of L-functions". Itogi Nauki i Tekhniki, Current problems in mathematics 24. Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow. pp. 181–238.
  • Beilinson, A. A.; Bernstein, J. and Deligne, P. (1982). "Faisceaux pervers". Analysis and topology on singular spaces, I (Luminy, 1981), Astèrisque 100. Soc. Math. France, Paris. pp. 5–171.
  • Beilinson, A. A. (1980). "Residues and adèles". Funktsional. Anal. I Prilozhen. 14 (1): 44–45. ISSN: 0374-1990.
  • Beilinson, A. A. (1978). "Coherent sheaves on Pn and problems in linear algebra". Funktsional. Anal. I Prilozhen. 12 (3): 68–69. doi:10.1007/BF01681436. ISSN: 0374-1990.


Imprint Privacy policy « This page (revision-1) was last updated on Tuesday, 2. September 2014, 15:11 by Nowak Aleksandra
  • operated by